# SDR KBMA119518

- Difficulty date: August 15, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 350A54108421
- Condition: Worn
- Location: Air Intake
- Part time: 3,882 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR INTAKE SEAL IS WORN.  REPLACED WITH NEW SEAL.
